RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 1, Pages 154–162 (Mi zvmmf1759)  

This article is cited in 3 scientific papers (total in 3 papers)

Compact difference scheme with scalar Gaussian elimination for integration of gas-dynamic equations

A. S. Kiselev, L. E. Sternin

NPO Energomash

Full text: PDF file (1216 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:1, 147–155

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 76M20; Secondary 76V05
Received: 12.02.1998
Revised: 27.05.1998

Citation: A. S. Kiselev, L. E. Sternin, “Compact difference scheme with scalar Gaussian elimination for integration of gas-dynamic equations”, Zh. Vychisl. Mat. Mat. Fiz., 39:1 (1999), 154–162; Comput. Math. Math. Phys., 39:1 (1999), 147–155

Citation in format AMSBIB
\Bibitem{KisSte99}
\by A.~S.~Kiselev, L.~E.~Sternin
\paper Compact difference scheme with scalar Gaussian elimination for integration of gas-dynamic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 1
\pages 154--162
\mathnet{http://mi.mathnet.ru/zvmmf1759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680450}
\zmath{https://zbmath.org/?q=an:0998.76062}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 1
\pages 147--155


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1759
  • http://mi.mathnet.ru/eng/zvmmf/v39/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalitkin N.N., Rogov B.V., Sokolova I.A., “The streamlines iteration method for solving the direct problem of nozzle”, Dokl Akad Nauk, 370:1 (2000), 46–49  mathnet  mathscinet  isi
    2. B. V. Rogov, I. A. Sokolova, “Obzor modelei vyazkikh vnutrennikh techenii”, Matem. modelirovanie, 14:1 (2002), 41–72  mathnet  mathscinet  zmath
    3. B. V. Rogov, “Giperbolo-parabolicheskoe priblizhenie uravnenii Reinoldsa dlya turbulizovannykh techenii khimicheski reagiruyuschikh gazov”, Matem. modelirovanie, 16:12 (2004), 20–39  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:160
    Full text:71
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020